Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Hormonal problem, weight gain, pimples on face, back. Prescribed with Yamini. Medicinal side-effect, correct prescribtion?

hi i am 20 years old. m having sum hormonal problm n my weight is increasing n m havimg pimples on my face and back. doctor has suggested me yamini. is it effective? as it is a contraceptive m not sure to take it. on the instruction slip it is given that i may hav side effects such as increasing weight etc etc. kindly suggest me the right thing.
Asked On : Thu, 23 Aug 2012
Answers:  2 Views:  404
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

Thanks for writing in.
Your symptoms though suggestive of hormonal problem ; underlying cause for hormonal imbalance should be sought out.

Get ultrasound abdomen-pelvis done to rule out PCOD- polycystic ovary disease.
Get thyroid hormones and cortisol levels done to know if symptoms are due to hypothyroidism or adrenal problem.

Yamini as it is contraceptive pill , it will make your cycles regular and maintain estrogen-progesteron balance but at the same time will cause weight gain.

Pimple could be age related and can be treated with topical creams like tretinoin/clindamycin.
Consult physician and discuss the same. Do not blindly continue treatment until and unless underlying cause is ruled out.

Wish you good health.
Best regards,
Dr. Neelam.
Answered: Sat, 25 Aug 2012
I find this answer helpful
  User's Response
hi welcome to hcm.see ur not mention what kind of hormonal problem u have? do u have irregular periods or what?it may happened female having hormonal problem before marriage and after marriage it solve out.yamini is contraceptive oral pills which help in regularise your hormone so u have to complete the 3month it is hormonal pills having side effect like weight gain,nausea,mood swings etc.batter u try agnus castus Q which is homoeopathic medicine take 2tab in 1 glass of water 2times except when ur periods come .which is safe alternative .else u have to do exercise and yoga which help u a lot plus eat green leafy veg.
Answered: Sat, 25 Aug 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor